# SDR GAIA00500

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC, IMPROPER BLEND OUT ON STRINGER CLIP AT BS 680, S7L, REF NR 20619.  REMOVED AND REPLACED STRINGER CLIP IAW B727 SRM 51-20-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
